# SDR HALA0600847

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 65,515 hours, 11,877 cycles
- Engine: Pwa PW4060
- Engine time: 13,081 hours, 2,559 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENG READING 19 MIN DISPATCH 20.  SERVICED RIGHT ENG WITH 3 QUARTS.
